# SDR QMLA2016112916137

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N912NH
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 7,236 hours, 20,636 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 4649010008
- Part serial: 1415
- Condition: Worn
- Location: Main Gearbox
- Part time: 3,891 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO ENGINE START, AS THE PILOT SWITCHED ON BATTERY POWER, THE MAIN TRANSMISSION CHIP DETECTION ILLUMINATED. THE PILOT IMMEDIATELY ABORTED THE START SEQUENCE AND CALLED THE MECHANIC TO COME INSPECT THE AIRCRAFT.  THE MECHANIC/S COMPLETED EO 23-6300-EO-669 PART 5,AND SCHEDULED PART 6. UPON EXECUTION OF PART 6 OF 23-6300-EO-669, THE MECHANICS FOUND THE LT PINION GEAR WORN BEYOND LIMITS. ACCORDING TO TECHNICAL DATA, THIS IS CAUSE FOR A MAIN GEARBOX REMOVAL AND REPLACEMENT. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING PARTS AND TOOLING TO COMPLETE THIS MAINTENANCE EVENT.
